IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!)

Citations for "Payoff Continuity in Incomplete Information Games"

by Kajii, Atsushi & Morris, Stephen

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window

  1. Roman Kozhan, 2011. "Non-additive anonymous games," International Journal of Game Theory, Springer;Game Theory Society, vol. 40(2), pages 215-230, May.
  2. Eddie Dekel & Drew Fudenberg & Stephen Morris, 2005. "Topologies on Types," Harvard Institute of Economic Research Working Papers 2093, Harvard - Institute of Economic Research.
  3. Takashi Kunimoto, 2006. "The Robustness Of Equilibrium Analysis: The Case Of Undominated Nash Equilibrium," Departmental Working Papers 2006-26, McGill University, Department of Economics.
  4. Weinstein, Jonathan & Yildiz, Muhamet, 2007. "Impact of higher-order uncertainty," Games and Economic Behavior, Elsevier, vol. 60(1), pages 200-212, July.
  5. Uwe Dulleck, 2007. "The E-Mail Game Revisited — Modeling Rough Inductive Reasoning," International Game Theory Review (IGTR), World Scientific Publishing Co. Pte. Ltd., vol. 9(02), pages 323-339.
  6. Ezra Einy & Ori Haimanko & Biligbaatar Tumendemberel, 2009. "Continuity of the value and optimal strategies when common priors change," Working Papers 0905, Ben-Gurion University of the Negev, Department of Economics.
  7. Stephen Morris & Hyun Song Shin, 2000. "Global Games: Theory and Applications," Cowles Foundation Discussion Papers 1275R, Cowles Foundation for Research in Economics, Yale University, revised Aug 2001.
  8. Krasa, Stefan & Shafer, Wayne, 2001. "Informational Robustness of Competitive Equilibria," Journal of Economic Theory, Elsevier, vol. 101(2), pages 494-518, December.
  9. Barbie, Martin & Gupta, Abhishek, 2014. "The topology of information on the space of probability measures over Polish spaces," Journal of Mathematical Economics, Elsevier, vol. 52(C), pages 98-111.
  10. Einy, Ezra & Haimanko, Ori & Moreno, Diego & Shitovitz, Benyamin, 2007. "Uniform Continuity of the Value of Zero-Sum Games with Differential Information," Discussion Papers 2007-02, Graduate School of Economics, Hitotsubashi University.
  11. Yi-Chun Chen & Alfredo Di Tillio & Eduardo Faingold & Siyang Xiong, 2009. "Uniform Topologies on Types," Cowles Foundation Discussion Papers 1734, Cowles Foundation for Research in Economics, Yale University.
  12. Ori Haimanko & Atsushi Kajii, 2016. "Approximate robustness of equilibrium to incomplete information," International Journal of Game Theory, Springer;Game Theory Society, vol. 45(4), pages 839-857, November.
  13. Kajii, Atsushi & Morris, Stephen, 1998. "Payoff Continuity in Incomplete Information Games," Journal of Economic Theory, Elsevier, vol. 82(1), pages 267-276, September.
  14. Kets, W., 2007. "Convergence of Beliefs in Bayesian Network Games," Discussion Paper 2007-98, Tilburg University, Center for Economic Research.
  15. Kets, Willemien, 2011. "Robustness of equilibria in anonymous local games," Journal of Economic Theory, Elsevier, vol. 146(1), pages 300-325, January.
  16. Timothy Van Zandt & Kaifu Zhang, 2011. "A theorem of the maximin and applications to Bayesian zero-sum games," International Journal of Game Theory, Springer;Game Theory Society, vol. 40(2), pages 289-308, May.
  17. Atsushi Kajii & Stephen Morris, . "The Robustness of Equilibria to Incomplete Information," Penn CARESS Working Papers ed504c985fc375cbe719b3f60, Penn Economics Department.
  18. Jackson, Matthew O. & Rodriguez-Barraquer, Tomas & Tan, Xu, 2012. "Epsilon-equilibria of perturbed games," Games and Economic Behavior, Elsevier, vol. 75(1), pages 198-216.
  19. Hellwig, Christian, 2002. "Public Information, Private Information, and the Multiplicity of Equilibria in Coordination Games," Journal of Economic Theory, Elsevier, vol. 107(2), pages 191-222, December.
  20. Jonathan Weinstein & Muhamet Yildiz, 2004. "Finite-Order Implications of Any Equilibrium," Levine's Working Paper Archive 122247000000000065, David K. Levine.
  21. Kets, W., 2007. "Beliefs in Network Games (Replaced by CentER DP 2008-05)," Discussion Paper 2007-46, Tilburg University, Center for Economic Research.
  22. Rothschild, Casey G., 2005. "Payoff continuity in incomplete information games: a comment," Journal of Economic Theory, Elsevier, vol. 120(2), pages 270-274, February.
  23. Kets, W., 2008. "Networks and learning in game theory," Other publications TiSEM 7713fce1-3131-498c-8c6f-3, Tilburg University, School of Economics and Management.
  24. Kets, W., 2008. "Beliefs in Network Games (Revised version of CentER DP 2007-46)," Discussion Paper 2008-5, Tilburg University, Center for Economic Research.
This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.